MAUDE Adverse Event Report: THE SPECTRANETICS CORPORATION SPECTRANETICS TURBO ELITE ATHERECTOMY CATHETER

THE SPECTRANETICS CORPORATION SPECTRANETICS TURBO ELITE ATHERECTOMY CATHETER
Model Number 410-152
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Radiation Exposure, Unintended (3164)
Date of Event 08/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information unavailable.
 
Event or Problem Description
A procedure began to treat a patient using a spectranetics turbo elite device.During preparation for use, the facility reported that the team saw light coming sideways from near the distal tip of the device.The device did not enter the patient; another device was opened, and the procedure was completed successfully with no reported patient harm.This event is being reported due to the potential for exposure to manufacturing materials as well as inadvertent exposure to laser energy/radiation.

Brand Name
SPECTRANETICS TURBO ELITE ATHERECTOMY CATHETER
Common Device Name
TURBO ELITE
Manufacturer (Section D)
THE SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
MDR Report Key7813457
Report Number1721279-2018-00113
Device Sequence Number13768903
Product Code MCW
UDI-Device Identifier00813132024697
UDI-Public00813132024697
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170059
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2018
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2020
Device Model Number410-152
Device Catalogue Number410-152
Device Lot NumberFBD18B20A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2018
Initial Report FDA Received Date08/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA01/01/2005